# SDR ASAA2017070321260

- Difficulty date: July 3, 2017
- Submitted: July 5, 2017
- Operation: Air carrier
- Aircraft: N469AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41702
- Aircraft time: 11,695 hours, 3,876 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 0L3071BPEGPL
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN ADJACENT TO LEFT FORWARD OVERWING EXIT HAS SEVERAL LAMPS INOPERATIVE.  ACFT GROUNDED.  REPLACED THE LAMPS AND TESTED IAW AMM 33-51-01-960-801.  OPS NORMAL.
